<  Back to the Polytechnique Montréal portal

Spherical harmonics finite element transport equation solution using a least-squares approach

Élisabeth Varin and G. Samba

Article (2005)

An external link is available for this item
Department: Department of Engineering Physics
PolyPublie URL: https://publications.polymtl.ca/23579/
Journal Title: Nuclear Science and Engineering (vol. 151, no. 2)
Publisher: Taylor & Francis
DOI: 10.13182/nse05-a2538
Official URL: https://doi.org/10.13182/nse05-a2538
Date Deposited: 18 Apr 2023 15:18
Last Modified: 05 Apr 2024 11:08
Cite in APA 7: Varin, É., & Samba, G. (2005). Spherical harmonics finite element transport equation solution using a least-squares approach. Nuclear Science and Engineering, 151(2), 167-183. https://doi.org/10.13182/nse05-a2538

Statistics

Dimensions

Repository Staff Only

View Item View Item